Prozac (fluoxetine) and dehydration. I am unaware of any connection between Prozac (fluoxetine) and dehydration unless the Prozac (fluoxetine) were causing you to vomit or have extensive diarrhea. This would be uncommon in my experience which spans all the way back from the time the Prozac (fluoxetine) was released back in the 80s. I've never seen anyone developany dehydration on this drug. I suppose that somewhere someone may have reported it as a problem, but i doubt that a cause and effect relationship between the two has been proven. Many case reports along these lines are simply things that people developed while taking thedrug, but be causal effect is not proven by a handful of case reports.Best wishes.Of the literally millions of people that have used prozac, (fluoxetine) so for far only 365 cases of dehydration have been reported to the fda and a cause and effect relationship cannot be proven by the information as presented.